Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DonPeppino

Shouldn't Do It?

Recommended Posts

Hey guys!

6 months ago i was swimming a lot and decided to improve my performance by taking pills based on tribulus terrestris (extract thereof) Zinc Gluconate and few more minor ingredients.They were supposed to increase my testosterone level and libido and actually i felt improvement. After about 3 weeks of using i decided to quit it because i noticed my acne problem was getting bigger. and bigger.

I have had problem with acne since i was 13 (now im 21) but it never was huge, it never was unbearable.

Then i read somewhere that that was side effect of using it but no one didn't said it can get that huge. In that point i have completely quit taking the pills but than KABOOM. Since than (smth like 5 months ago) i keep having more and more problems.

Before that "explosion" (before taking pills) if i had problems i would some therapy which did the job. As long as I do therapy as long i manage my problems with acne. After my stupid move (taking this pills) whatever i tried nothing worked, antibiotics, cleaners, benzoyl peroxide and other stuff that earlier used to help me to bear out with acne.

Anyway, i came to conclusion that my problem with acne is on hormonal basis. (wrong?)

Have someone had similar problems? Is it possible that i made life-mistake, that this pills could have a lasting effect?

I am going to visit derm and ask him the same question but i wanted to ask u guys what do you think of it. I know i shouldn't have experimented and i don't have any excuses.

Thanks in advance! Cheers!

P.S. Sry if i posted topic in wrong forum, i am new here.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×